# SDR 99ZZZX138

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N56187
- Make and model: Piper PA-34-200
- Aircraft serial: 347350302
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 9506189
- Condition: Failed
- Location: Nlg
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPXERIENCED NOSE GEAR FAILURE DURING LANDING ROLL-OUT.
